Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 1, 1-337
Articles: 1 - 12
A study on the differential and sub-differential of fuzzy mapping and its application problem
Author(s): Y.-E Bao, J.-J. Li
Pages: 1--17
Fixed point theorems of nondecreasing order-Ciric-Lipschitz mappings in normed vector spaces without normalities of cones
Author(s): Z. Li, S. Jiang
Pages: 18--26
On order-Lipschitz mappings in Banach spaces without normalities of involving cones
Author(s): Z. L. Li, S. J. Jiang, R. Lazovic
Pages: 27--33
Almost fixed point property for digital spaces associated with Marcus-Wyse topological spaces
Author(s): S.-E. Han
Pages: 34--47
On the invariant measure of a piecewise-smooth circle homeomorphism of Zygmund class
Author(s): S. Akhatkulov, M. S. M. Noorani, H. Akhadkulov
Pages: 48--59
On a singular time-fractional order wave equation with Bessel operator and Caputo derivative
Author(s): S. Mesloub, I. Bachar
Pages: 60--70
Sequential fractional differential equations and unification of anti-periodic and multi-point boundary conditions
Author(s): A. Alsaedi, B. Ahmad, M. H. Aqlan
Pages: 71--83
Well-posedness for a class of strong vector equilibrium problems
Author(s): Y. Yang, X. Deng, S. Xiang, W. Jia
Pages: 84--91
alpha-optimal best proximity point result involving proximal contraction mappings in fuzzy metric spaces
Author(s): A. Latif, N. Saleem, M. Abbas
Pages: 92--103
Quadratic rho-functional inequalities in beta-homogeneous normed spaces
Author(s): C. Park, G. Lu, C. Cui, Y. Jin
Pages: 104--110
Application of double Laplace decomposition method for solving singular one dimensional system of hyperbolic equations
Author(s): H. E. Gadain
Pages: 111--121
Integral inequalities of extended Simpson type for (alpha,m)-varepsilon-convex functions
Author(s): J. Zhang, Z.-L. Pei, G.-C. Xu, X.-H. Zou, F. Qi
Pages: 122--129

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more